MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 1207-36
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 09/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented in clinic for follow up.Upon review, the implantable cardioverter defibrillator exhibited premature battery depletion and the patient experienced increased fatigue.Patient was scheduled for replacement procedure.The patient was stable before, during, and after the follow up visit.
 
Event or Problem Description
New information received indicated that the patient was seen in clinic on (b)(6) 2019.The patient was stable prior to, during, and after the clinic visit.Battery longevity measurement estimated less than three months of battery left on the implantable cardioverter defibrillator.The patient was set up for a non-urgent out-patient replacement.
 
Event or Problem Description
New information received noted that the implantable cardioverter defibrillator has not yet reached elective replacement indicator (eri).
 
Additional Manufacturer Narrative
The results /method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
New information received noted that the implantable cardioverter defibrillator reached elective replacement indicator (eri) in early (b)(6) 2020 and the patient received a vibratory alert.The patient presented for explant procedure on (b)(6) 2020.The implantable cardioverter defibrillator was explanted and replaced.The patient was stable post procedure.
 
Additional Manufacturer Narrative
The device was returned due to a diagnostic anomaly.The cause of the diagnostic anomaly was undetermined.A longevity estimation was performed, and the battery voltage was found to be within expected longevity performance.

Brand Name
CURRENT VR RF
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9154094
Report Number2017865-2019-14613
Device Sequence Number11399722
Product Code LWS
UDI-Device Identifier05414734501941
UDI-Public05414734501941
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2011
Device Model Number1207-36
Device Catalogue Number1207-36
Device Lot Number3308565
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer11/04/2019
01/06/2020
02/26/2020
12/08/2020
12/08/2020
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date11/21/2019
01/15/2020
03/17/2020
12/15/2020
12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR